# SDR PCAA0004034

- Difficulty date: April 30, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N840EX
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- Aircraft time: 18,544 hours, 20,370 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 222
- Condition: Damaged
- Location: Baggage Bay
- Part time: 10,405 hours, 11,588 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3794, BDL-ROC  DIVERTED INTO SYR DUE TO THE SMOKE WARNING LIGHT FOR THE BAGGAGE COMPARTMENT ILLUMINATING DURING FLIGHT.  NO EVIDENCE OF FIRE OR SMOKE FOUND.  PAX DEPLANED AS NORMAL.  MAINTENANCE INSPECTED AND FOUND THE NR 2 SMOKE DETECTOR DAMAGED, POSSIBLY FROM A BAG.  THE DETECTOR WAS INOP PER MEL PROVISIONS.  AIRCRAFT WAS RETURNED TO SERVICE.  SUBSEQUENTLY, THE NR 2 DETECTOR WAS REMOVED AND REPLACED.
